# SDR DHL9870916C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT BAGGAGE BIN SIDE WALL ANGLE CRACKED AT BS 1070 APROX LBL 20.  STOP DRILLED THE CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 9 BY 5, N/R 3331.
